# SDR DALA2016122910169

- Difficulty date: November 12, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 1,430 hours, 1,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON FWD FUSELAGE, 3 FEET BELOW CAPTAIN`S SLIDING WINDOW.  THE DENT IS LOCATED FWD OF FRAME 3 AND NINE INCHES ABOVE THE FLOOR UPPER SURFACE Z-508,   REPAIRED IAW ERA 552643-14 REV B
